Academic Journals Database
Disseminating quality controlled scientific knowledge

Supersymmetric Quantum Mechanics and Solvable Models

Author(s): Jonathan Bougie | Asim Gangopadhyaya | Jeffry Mallow | Constantin Rasinariu

Journal: Symmetry
ISSN 2073-8994

Volume: 4;
Issue: 3;
Start page: 452;
Date: 2012;
Original page

Keywords: supersymmetry | quantum mechanics | shape invariance

We review solvable models within the framework of supersymmetric quantum mechanics (SUSYQM). In SUSYQM, the shape invariance condition insures solvability of quantum mechanical problems. We review shape invariance and its connection to a consequent potential algebra. The additive shape invariance condition is specified by a difference-differential equation; we show that this equation is equivalent to an infinite set of partial differential equations. Solving these equations, we show that the known list of ħ-independent superpotentials is complete. We then describe how these equations could be extended to include superpotentials that do depend on ħ.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions